Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 30, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at May 8, 2023, 2:57 PM CDT for Hardin County, Jasper County, Newton County, Texas; Beauregard Parish, Louisiana. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2023, 2:57 PM CDT (19:57 UTC)
- Expired
- May 8, 2023, 3:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Beauregard Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX
The radar
The Lake Charles radar (KLCH), 83 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 3:00 PM CDT | TORNADO | 7 Nne Sour Lake, TX | EF 0 TORNADO NEAR HWY 326. THE TORNADO MOVED ABOUT 6 MILES SOUTHEAST AND ENDED NEAR EASTEX RIDGE RD. MAX WINDS ARE ESTIMATED AT 80 MPH WITH TREE DAMAGE AND MINOR ROOF DAMAGE. THE WIDTH IS 75 YARDS. |
| May 8, 3:10 PM CDT | TSTM WND DMG | 4 Nnw Bevil Oaks, TX | HARDIN 911 REPORTS POSSIBLE TORNADO TOUCHED DOWN ON FM 421 BETWEEN SOUR LAKE AND LUMBERTON. NUMEROUS TREES WERE DOWNED ONTO THE ROADWAY AND POWER LINES. TIME ESTIMATED BY RADAR. |
| May 8, 3:15 PM CDT | HAIL 1 | 3 Wnw Lumberton, TX | MEDIA REPORTS 1 INCH HAIL WEST OF LUMBERTON. |
| May 8, 3:25 PM CDT | TSTM WND DMG | 3 Wnw Lumberton, TX | NUMEROUS POWER OUTAGES REPORTED IN AND AROUND LUMBERTON. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
456
WFUS54 KLCH 081957
TORLCH
LAC011-TXC199-241-351-082030-
/O.NEW.KLCH.TO.W.0030.230508T1957Z-230508T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
257 PM CDT Mon May 8 2023
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Western Beauregard Parish in southwestern Louisiana...
Southern Newton County in southeastern Texas...
Southeastern Hardin County in southeastern Texas...
Southeastern Jasper County in southeastern Texas...
* Until 330 PM CDT.
* At 257 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sour Lake, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lumberton around 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3013 9438 3028 9448 3081 9352 3058 9337
TIME...MOT...LOC 1957Z 284DEG 11KT 3025 9437
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Jones2 follow-up statements
194
WWUS54 KLCH 081959
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
259 PM CDT Mon May 8 2023
LAC011-TXC241-351-082008-
/O.CAN.KLCH.TO.W.0030.000000T0000Z-230508T2030Z/
Beauregard LA-Newton TX-Jasper TX-
259 PM CDT Mon May 8 2023
...THE TORNADO WARNING FOR WESTERN BEAUREGARD PARISH...SOUTHERN
NEWTON AND SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3025 9443 3031 9440 3025 9412 3024 9413
3014 9435
TIME...MOT...LOC 1958Z 306DEG 7KT 3024 9437
$$
TXC199-082030-
/O.CON.KLCH.TO.W.0030.000000T0000Z-230508T2030Z/
Hardin TX-
259 PM CDT Mon May 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHEASTERN HARDIN COUNTY...
At 258 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sour Lake, moving southeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Hardin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3025 9443 3031 9440 3025 9412 3024 9413
3014 9435
TIME...MOT...LOC 1958Z 306DEG 7KT 3024 9437
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Jones828
WWUS54 KLCH 082012
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
312 PM CDT Mon May 8 2023
TXC199-082030-
/O.CON.KLCH.TO.W.0030.000000T0000Z-230508T2030Z/
Hardin TX-
312 PM CDT Mon May 8 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHEASTERN HARDIN COUNTY...
At 312 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bevil Oaks, or 7 miles west of Lumberton, moving
east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lumberton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3019 9439 3029 9432 3025 9412 3024 9413
3014 9435
TIME...MOT...LOC 2012Z 284DEG 11KT 3023 9433
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JonesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 8, 12:57 PM CDT, 2 hours earlier.
Area forecast discussion, May 8, 12:57 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Lake Charles LA 1257 PM CDT Mon May 8 2023 ...New AVIATION... .SHORT TERM... (Today through Wednesday night) Issued at 315 AM CDT Mon May 8 2023 Near similar summer like conditions will persist for the remainder of the short term period. There is an upper level ridge centered far south of us in the BoC that will begin to flatten over the next few days. A series of upper level disturbances will continue to push east across the area, firing up showers and thunderstorms as that happens. These disturbances will have plenty of moisture to feed from as the (what seems like) never ending stream of gulf moisture flows into the area. Thanks to a broad surface high to the east, southerly to southeasterly flow will stay with us. PWATS over the entire short term will range from 75th to 90th percentile range. Showers and storms that do fire up will have the potential to cause minor flooding. Parts of our northern CWA are in a Marginal Risk for excessive rainfall, where currently a line of storms have been firing up for the last hour or more. We continue into day 2 where the risk area shifts to all of our SETX Counties; but wait there is more. Day 3, the risk area expands to cover all but parts of the Atchafalaya Basin. With the way the forecast models have been the last few days, this will need to be monitored. Max temps will stay in the 80s while lows and the dewpoints will stay in the upper 60s to low 70s. This will yield heat indices in the low 90s for most of the area. Stigger/87 && .LONG TERM... (Thursday through Monday) Issued at 315 AM CDT Mon May 8 2023 A predominately deep southerly flow will be on-going at the beginning of the long term forecast period and is expected to persist through the period. This will mean conditions close to summertime temperatures and humidity. The question over this period is the potential for showers and thunderstorms in the very warm, moist, and unstable environment. A mid and upper level ridge is expected to be over the southeast US with upper level trough to the west of the forecast area as the period begins. How the upper level ridge develops will tell how much in the way of the shower and thunderstorm activity the forecast area will see. The GFS has a stronger upper level ridge building in over the weekend with lower pops, while the ECMWF is weaker and keeps enough of a trough around for higher pops. The NBM likes having decent pops and activity through the weekend into early next week and will go closely with this scenario. 07/Rua && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Mon May 8 2023 Periodic lower (MVFR/IFR) ceilings may occur this afternoon. Showers and thunderstorms are also possible at any terminal which may reduce vis and cause gusty winds. MVFR to IFR ceilings can be expected tonight through early Tuesday along with thin BR around sunrise. && .MARINE... Issued at 315 AM CDT Mon May 8 2023 Onshore flow will prevail through the week. Periodic showers and thunderstorms can be expected as a series of upper level disturbances pass overhead. && .PRELIMINARY POINT TEMPS/POPS... AEX 87 67 87 67 / 20 20 50 10 LCH 83 72 84 70 / 30 10 40 10 LFT 87 73 88 72 / 20 10 30 10 BPT 85 72 84 71 / 30 10 50 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...87 LONG TERM....07 AVIATION...05
Hazardous weather outlook, May 8, 3:47 AM CDT, 11 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 347 AM CDT Mon May 8 2023 LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254- TXZ180-201-259>262-515-516-615-616-090900- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Lafayette-Upper St. Martin-Lower St. Martin-West Cameron- East Cameron-Northern Calcasieu-Northern Jefferson Davis- Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary- Southern Calcasieu-Southern Jefferson Davis-Southern Acadia- Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange- 347 AM CDT Mon May 8 2023 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Scattered showers and storms will continue across the northern fringe of the area, while other areas have the possibility of seeing showers and storms as well. There is a Marginal Risk of excessive rainfall across the northern fringe, where a band of storms have persisted. Minor flooding is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered showers and thunderstorms will be possible each afternoon. While organized severe weather is not expected, a couple of strong to severe storms will be possible capable of producing damaging winds and small hail. There is also a minor possibility of flooding across parts of the area for most of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-436-450-452-455-470-472-475-090900- Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 347 AM CDT Mon May 8 2023 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and thunderstorms can be expected each day through next week. Organized severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 8, 1:30 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
130 PM CDT Mon May 8 2023
TXZ180-201-081900-
Hardin TX-Tyler TX-
130 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of south central Tyler
and northwestern Hardin Counties through 200 PM CDT...
At 130 PM CDT, Doppler radar was tracking a strong thunderstorm over
Votaw, or near Thicket, moving east at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kountze, Warren, Thicket, Wildwood, Votaw, Honey Island and Village
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3051 9454 3057 9456 3064 9440
3037 9433 3037 9469 3039 9469 3047 9473
3049 9473
TIME...MOT...LOC 1830Z 260DEG 14KT 3045 9465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 1:41 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
141 PM CDT Mon May 8 2023
TXZ201-261-081915-
Hardin TX-Southern Jasper TX-
141 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of northeastern Hardin
and southern Jasper Counties through 215 PM CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kountze, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lumberton, Silsbee, Kountze and Evadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3024 9432 3036 9434 3050 9418 3030 9402
TIME...MOT...LOC 1841Z 238DEG 15KT 3034 9429
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 1:59 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
159 PM CDT Mon May 8 2023
TXZ180-201-081930-
Hardin TX-Tyler TX-
159 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of southwestern Tyler
and northwestern Hardin Counties through 230 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wildwood, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kountze, Warren, Thicket, Wildwood, Votaw, Honey Island and Village
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3060 9456 3066 9438 3035 9429
3036 9469 3049 9473
TIME...MOT...LOC 1859Z 264DEG 16KT 3047 9451
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:10 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
210 PM CDT Mon May 8 2023
TXZ261-262-081945-
Southern Newton TX-Southern Jasper TX-
210 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of southwestern Newton
and southeastern Jasper Counties through 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Evadale, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Evadale, Wrights Settlement and Gist.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3040 9411 3047 9386 3025 9380 3024 9407
3034 9409 3035 9408 3036 9410 3039 9411
3039 9410
TIME...MOT...LOC 1910Z 260DEG 21KT 3033 9405
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:30 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
230 PM CDT Mon May 8 2023
TXZ201-261-082015-
Hardin TX-Southern Jasper TX-
230 PM CDT Mon May 8 2023
...Strong thunderstorms will impact portions of Hardin County through
315 PM CDT...
At 230 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Silsbee to near Thicket. These storms were
nearly stationary.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lumberton, Silsbee, Kountze, Saratoga, Thicket, Caney Head, Batson,
Votaw, Honey Island and Village Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3049 9454 3050 9454 3053 9411 3028 9407
3023 9464 3049 9473
TIME...MOT...LOC 1930Z 045DEG 1KT 3038 9421 3038 9467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CalhounSpecial weather statement, May 8, 2:55 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
255 PM CDT Mon May 8 2023
TXZ201-082030-
Hardin TX-
255 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of south central Hardin
County through 330 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Sour Lake, moving south at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sour Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3034 9448 3031 9427 3017 9426 3017 9428
3014 9428 3012 9429 3013 9455
TIME...MOT...LOC 1955Z 007DEG 14KT 3026 9439
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:13 PM CDT | Special Weather Statement | LCH | Hardin | 32 min |
| May 8, 1:30 PM CDT | Special Weather Statement | LCH | Hardin | 30 min |
| May 8, 1:41 PM CDT | Special Weather Statement | LCH | Hardin | 34 min |
| May 8, 1:59 PM CDT | Special Weather Statement | LCH | Hardin | 31 min |
| May 8, 2:10 PM CDT | Special Weather Statement | LCH | Orange | 35 min |
| May 8, 2:30 PM CDT | Special Weather Statement | LCH | Hardin | 45 min |
| May 8, 2:55 PM CDT | Special Weather Statement | LCH | Hardin | 35 min |
| May 8, 3:11 PM CDT | Tornado Warning | LCH | Hardin, Jefferson, Orange | 34 min |
| May 8, 3:23 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 7 hr |
| May 8, 3:51 PM CDT | Special Weather Statement | LCH | Orange | 24 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | LCH | Orange | 31 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | LCH | Orange | 46 min |
| May 8, 4:36 PM CDT | Tornado Warning | LCH | Orange | 24 min |
| May 8, 5:14 PM CDT | Special Weather Statement | LCH | Hardin | 31 min |
| May 8, 5:57 PM CDT | Special Weather Statement | LCH | Hardin | 33 min |
| May 8, 6:19 PM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
| May 8, 4:29 PM CDT | Special Marine Warning | LCH | 31 min | |
| May 8, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| May 8, 5:12 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 36 min |
| May 8, 5:54 PM CDT | Special Marine Warning | LCH | 66 min |
Nearby
Tornado Warnings in Texas, 2023Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.